Current Drug Safety

Editor-in-Chief

Seetal Dodd
School of Medicine
University of Melbourne
Geelong, Melbourne
(Australia)

Personal Subscription
Become EABM
Become Reviewer
Call for Editor



Meet Our Editorial Board Member free to download

Volume:11   Issue: 2
Pp: 111-111
Carmel Hughes
DOI: 10.2174/157488631102160429000948
Published on: 27 April, 2016

The Challenge of Counterfeit Drugs: A Comprehensive Review on Prevalence, Detection and Preventive Measures

Volume:11   Issue: 2
Pp: 112-120
Bharat Kumar and Ashish Baldi
DOI: 10.2174/1574886310666151014114633
Published on: 27 April, 2016


Selective Serotonin Re-Uptake Inhibitors and Hyponatremia in Acutely Medically-Ill Inpatients

Volume:11   Issue: 2
Pp: 121-127
Saeid Noohi, André Do, Dominique Elie, Artin A. Mahdanian, Ching Yu, Marilyn Segal, Karl J. Looper and Soham Rej
DOI: 10.2174/1574886311666160226131603
Published on: 27 April, 2016

Incidence of Adverse Drug Reactions in Indian Hospitals: A Systematic Review of Prospective Studies

Volume:11   Issue: 2
Pp: 128-136
Tejas K. Patel and Parvati B. Patel
DOI: 10.2174/1574886310666150921104523
Published on: 27 April, 2016


Safety Profile of Oral Iron Chelator Deferiprone in Chinese Children with Transfusion-Dependent Thalassaemia

Volume:11   Issue: 2
Pp: 137-144
Sebastian Botzenhardt, Chor W. Sing, Ian C.K. Wong, Godfrey Chi-Fung Chan, Lisa Y.L. Wong, Mariagrazia Felisi, Wolfgang Rascher, Adriana Ceci and Antje Neubert
DOI: 10.2174/1574886310666150930113957
Published on: 27 April, 2016


A Safe and Novel Desensitization Protocol with Ferric Carboxymaltose to Treat Iron Deficiency Anemia

Volume:11   Issue: 2
Pp: 145-148
Shari V. Montandon, Merritt L. Fajt and Andrej A. Petrov
DOI: 10.2174/1574886311666151209114203
Published on: 27 April, 2016

Perioperative Safety of Warfarin Therapy and Reversal

Volume:11   Issue: 2
Pp: 149-155
Benjamin Maslin, Erin Springer, Richard Zhu, Vijay Kodumudi and Nalini Vadivelu
DOI: 10.2174/1574886311666151217121553
Published on: 27 April, 2016

A Systematic Approach to Assess the Burden of Drug Interactions in Adult Kidney Transplant Patients

Volume:11   Issue: 2
Pp: 156-163
Fernando Bril, Veronica Castro, Ignacio G. Centurion, Jeronimo Espinosa, Guillermo A. Keller, Claudio D. Gonzalez, Maria C. Soler Riera, Cristian L. Saubidet, Guillermo Di Girolamo, Gervasio S. Pujol and Paulino A. Alvarez
DOI: 10.2174/157488631102160429003742
Published on: 27 April, 2016


Patterns of Adverse Drug Reaction in the Medical Wards of a Teaching Hospital: A Prospective Observational Cohort Study

Volume:11   Issue: 2
Pp: 164-171
John V. Peter, Greeshma H. Varghese, Hanna Alexander, Neethu R. Tom, V. Swethalekshmi, Catherine Truman, T. R. Ashok Kumar and T. Sivakumar
DOI: 10.2174/1574886311666160225150106
Published on: 27 April, 2016

Restless Legs Syndrome After Single Low Dose Quetiapine Administration

Volume:11   Issue: 2
Pp: 172-173
Ahmet Z. Soyata, Fahri Celebi and Lutfi I. Yargc
DOI: 10.2174/1574886311207040298
Published on: 27 April, 2016

Eltrombopag Induced Thrombosis: A Case with Acute Myocardial Infarction

Volume:11   Issue: 2
Pp: 174-176
Hakan Gunes and Tarik Kivrak
DOI: 10.2174/1574886311207040255
Published on: 27 April, 2016

Different Omega-3 Formulations Yield to Diverse Clinical Response: A Case-Report

Volume:11   Issue: 2
Pp: 177-180
Luca Gallelli, Andzelika Michniewicz, Roberta Stefanelli, Roberto Cannataro, Paola Longo, Mariarita Perri, Erika Cione and Maria C. Caroleo
DOI: 10.2174/1574886311666151106120928
Published on: 27 April, 2016


Isoniazid Induced Metabolic Acidosis and Renal Dysfunction in an Elderly Patient with Chronic Renal Disease

Volume:11   Issue: 2
Pp: 181-183
Upinder Kaur, Sankha S. Chakrabarti and Indrajeet S. Gambhir
DOI: 10.2174/1574886310666151014114509
Published on: 27 April, 2016


A Case of Hepatotoxicity Induced by Adulterated “Tiger King”, a Chinese Herbal Medicine Containing Sildenafil

Volume:11   Issue: 2
Pp: 184-188
Ran Nissan, Alina Poperno, Gideon Y. Stein, Barak Shapira, Shmuel Fuchs, Ronny Berkovitz, Zipora Hess and Mickey Arieli
DOI: 10.2174/1574886311207040257
Published on: 27 April, 2016

Lamotrigine Induced Whole Body Tics: A Case Report and Literature Review

Volume:11   Issue: 2
Pp: 189-191
Michael B. Centorino, Glenn Catalano and Maria C. Catalano
DOI: 10.2174/1574886311207040269
Published on: 27 April, 2016

Griseofulvin and/or Terbinafine Induced Toxic Epidermal Necrolysis in an Adult Female Patient - A Case Report

Volume:11   Issue: 2
Pp: 192-194
Dharamvirsinh Jadeja, Chandra S. Jaiswal, Ashwin Panchasra and Chandrabhanu B. Tripathi
DOI: 10.2174/1574886311666151223112645
Published on: 27 April, 2016